Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Steenrod squares in spectral sequences. II


Author: William M. Singer
Journal: Trans. Amer. Math. Soc. 175 (1973), 337-353
MSC: Primary 55G10
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the results of the previous paper to three special cases. We obtain Steenrod operations on the change-of-rings spectral sequence, on the Eilenberg-Moore spectral sequence for the cohomology of classifying spaces, and on the Serre spectral sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55G10

Retrieve articles in all journals with MSC: 55G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-73-99953-4
PII: S 0002-9947(73)99953-4
Keywords: Steenrod operation, spectral sequence, cohomology of fiber spaces, cohomology of Hopf algebras, Eilenberg-Moore spectral sequence
Article copyright: © Copyright 1973 American Mathematical Society